# SDR SWAA2025091012962

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 68,505 hours, 37,431 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRESSURE, SERVICED APU GEARBOX REF AMM 12-13-31. OPS CHECK GOOD.
